# SDR ZZDA2011963

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL SECTION, STA 946 TO 954, LONG 28R TO 29R, CORROSION.  ACCOMPLISHED INTERCOSTAL SECTION REPLACEMENT PER B717 SRM 53-00-00, 51-41-02, 53-20-51 AND 51-10-04.
